# SDR 08FDEA01820

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Bracket
- Part number: 331N500432
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NUMBER TWO UPPER AFT WING TO STRUT FAIRING SUPPORT BRACKET CRACKED, ADJACENT TO PPS 174.3.  EVALUATE AND RECTIFY.  REPLACED PYLON NUMBER TWO UPPER AFT WING TO STRUT FAIRING SUPPORT BRACKET IN   ACCORDANCE WITH EA NR F-5450-118812 AND B757-200 SRM 51-00-02 REVISION 93.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
